Change search
ReferencesLink to record
Permanent link

Direct link
Interpolation of operators for Aπ spaces
1985 (English)In: Polish Academy of Sciences. Bulletin. Mathematics, ISSN 0239-7269, Vol. 33, no 5-6, 289-297 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1985. Vol. 33, no 5-6, 289-297 p.
Research subject
URN: urn:nbn:se:ltu:diva-4528Local ID: 27875bf0-03e5-11de-802a-000ea68e967bOAI: diva2:977402
Upprättat; 1985; 20090226 (evan)Available from: 2016-09-29 Created: 2016-09-29

Open Access in DiVA

fulltext(2454 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 2454 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link